Journal article icon

Journal article

Exact Friedmann solutions in higher-order gravity theories

Actions


Access Document


Publisher copy:
10.1088/0264-9381/24/20/010

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Astrophysics, REF-Physics
Journal:
Classical and Quantum Gravity
Volume:
24
Issue:
20
Pages:
5073-5091
Publication date:
2007-10-21
DOI:
EISSN:
1361-6382
ISSN:
0264-9381
URN:
uuid:62db0c85-d7f2-4446-8ae9-97336979bd51
Source identifiers:
26368
Local pid:
pubs:26368

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP